# SDR REXA97225

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED T/O PASSENGER REPORTED SMOKE IN CABIN.  FOUND READING LIGHT 3A BURNED O UT.  REMOVED AND REPLACED BULB NO FIX LIGHT INOP DEFERRED ITEM AND DISCONNECTED THE CANNON PLUG ON THE BACK OF THE PSU PANEL.  (M)
